# SDR UPS06847338

- Difficulty date: July 16, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 5 MAIN LANDING GEAR AXLE - INNER WHEEL BEARING. CHROME W/SOME PITTING. R/R NR 5 MLG WHEEL & TIRE ASSY. IAW MM REF 32-40-01-2.  BLENDED AREA APPLIED FR PRIMER TO BLENDED AREA; REINSPECT EVERY 70 DAYS PERM. REPAIR AT OR BEFORE C CK.
